# SDR GTIA2019081284543

- Difficulty date: August 8, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 1,793 hours, 789 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEU B INOPERATIVE  R1 DOOR INDICATION  ON FAP PANEL. CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) CIDS DEU B.   FOUND THE R1 DOOR ASSIST PRESSURE LOW. SERVICED IAW AMM 52-10-00. OPS CHECKED AND INDICATION GOOD.
